# SDR HEEA0011866

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3457 · Global Positioning System
- Part: Gps 150
- Part number: 0110005400
- Condition: Failed
- Location: Cockpit
- Component: Garmin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS NOT PICKING UP SATELLITES AND ENT. BUTTON VERY INTERMITTENT.
